advertisement

Allergy

Question
Posted by: LIsa | 2018/11/15

Q.

Bad reactions to meds, supplements, and food.

My system was traumatized several times over by first meds, then supplements and now food. Anything I put in my mouth other than veggies(I think) causes a reaction-I feel hyper and have leaky gut. Do I have HIT? I also have candida and parasites and have never been able to handle even the natural treatments. I have taken natural supps for immune response which enabled me to eat much better. I always end up getting too hyper which causes me to be overwhelmed and no sleep. I am very depressed and miserable all the time.

Expert's Reply

A.

Allergy expert
- 2018/12/11

Chronic Stress can cause many signs and symptoms and it would be best to have a thorough physical examination with a doctor including blood tests. Then you will be able to regain your health and feel normal again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.